Topic: Some general thoughts please

Its been inspiring to read all the positive and helpful posts.
The range of symptoms are well described, but I wonder if anyone could comment on their predictability, particularly in some of the things which at first seem quite far removed, like the perpetual itching/scratching..

Re: Some general thoughts please

Hello Lincoln and welcome to our site.  Itching is caused when excessive bilirubin in the blood reaches the skin. 
We have numerous discussions on this subject and I am sure for others to chime in real soon.
In the meantime I would like to enclose a few older postings addressing this subject. 

http://www.cholangiocarcinoma.org/punbb … hp?id=7983

http://www.cholangiocarcinoma.org/punbb … hp?id=1315

Hugs,
Marion

THIS INFORMATION IS NOT INTENDED NOR IMPLIED TO BE A SUBSTITUTE FOR PROFESSIONAL MEDICAL ADVICE. YOU SHOULD ALWAYS SEEK THE ADVICE OF YOUR PHYSICIAN OR OTHER QUALIFIED HEALTH CARE PROVIDER

Re: Some general thoughts please

Hi,
In most cases, if I understand your question correctly, most of the side effects will be list on the " package insert" of the drug. And it will give you some ideas of what symptoms that you will encounter. You can look it up via Internet.Package insert is the official statement from the drug company about the specific drug it manufactured.
But if you are talking about symptoms predictability  of the disease state of CCA,it really depends on an individual basis.(ie: jaundice is  not for everyone until the bile flow is impeded;itching is relate to the accumulation of the bile salt under your skin,the more bile accumulated, the more and  frequent you will be itching. ) I am a patient for three years and I did not have any of the above symptoms. But I do experience fatigue during my capecitabine adjuvant chemotherapy which is stated in the Xeloda " package insert".
God bless.

Please know that my personal opinion is not intended nor implied to be a substitute for professional medical advice. If  provided, information are for educational purposes.Consult doctor is a MUST for changing of treatment plans.